# SDR DALA2018080764897

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 43,752 hours, 22,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 AND ROW 23 SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE, FOUND THE CONNECTOR 9157VC CONTACT PIN B PUSHED BACK,  RESET THE PIN
